# SDR SWAA2025021395712

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8832H
- Make and model: Boeing 737-8
- Aircraft serial: 67751
- Aircraft time: 7,122 hours, 3,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA D POSITION INBOARD PORTABLE FLASHLIGHT WILL NOT TEST<[01] RE SEATED FLASH LIGHT ; TEST GOOD AND INSTAED SEAL PER SIP
